# SDR CA970715002

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Part number: 85750362103
- Condition: Corroded
- Location: Rt Outb Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT HAND OUTBOARD SLAT CARRIAGE SHAFT FOUND CORRODED INTERNALLY. SHAFT TO BE REPLACED.
